MathSciNet Relay Station
MathSciNet bibliographic data
MR1372008 11A07 (11A15 11R18 11R44)
Powell, Corey Bounds for multiplicative cosets over fields of prime order. Math. Comp. 66 (1997), no. 218, 807–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement